# SDR VTZA97564

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Condition: Not Secured
- Location: Hyd Service
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAD-CMH - FLT 6381 - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO HYDRAULIC SERVICE ACCESS DOOR NOT SECURED.  MAINTENANCE INSPECTED AND REPAIRED AND SECURED DOOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
